Fokker-Planck equation for the density of a diffusion process in a regular open set

Chancelier, Jean-Philippe, Cohen de lara, Michel, Pacard, Frank . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (9) :1251-1256

Locate this article in:

Bibtex

@article{CIS-124697,
  Author = {Chancelier, Jean-Philippe and Cohen de lara, Michel and Pacard, Frank},
  Title = {Fokker-Planck equation for the density of a diffusion process in a regular open set},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {9},
  Year = {1995},
  Pages = {1251--1256},
  Keywords = {stochastic analysis, applications of diffusion processes, diffusion processes, manifolds}
}

Similar articles